# SDR AALA202102269018

- Difficulty date: February 23, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 9,699 hours, 1,077 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 665572202
- Part serial: 9510
- Condition: Low Pressure
- Location: R2 Door
- Part time: 9,737 hours, 1,081 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR SLIDE IS VERY CLOSE TO BEING UNSERVICEABLE DUE TO LOW PRESSURE.  REPLACED 2R DOOR SLIDE WITH SERVICEABLE UNIT IAW WORKCARD 78L80025001, OPS CHECK GOOD.
